Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MasonCarter

Differin For Hyperpigmentation: Does It Get Worse Before It Gets Better?

Recommended Posts

Posted

Hey everyone,

I don't really have active acne anymore but I do have some red marks and scars. I asked my derm what I could do about these but she would only prescribe me differin, probably because my skin is still recovering from accutane. I've been using differin for about three weeks now (first two weeks once every three days, now every other day, gradually increasing to everyday use). My question is: do the red marks get worse before they start improving on differin? I generally avoid the sun and use plenty of sunscreen but my marks seem to be slightly more reddish than before (but maybe I'm just seeing things that aren't there).

Also: is it safe to use a honey/ lemon juice mask once a week while on differin? It used to work wonders for my skin.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×